EconPapers    
Economics at your fingertips  
 

Euler Type Half-Linear Differential Equation with Periodic Coefficients

Ondřej Došlý and Hana Funková

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We investigate oscillatory properties of the perturbed half-linear Euler differential equation. We show that the results of the recent paper by O. Došlý and H. Funková (2012) remain to hold when constants in perturbation terms are replaced by periodic functions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/714263.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/714263.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:714263

DOI: 10.1155/2013/714263

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:714263